Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Trying to conceive. On pregnacare. History of miscarriage. Is this a fertility boosting medication?

Hi, i am currently taking pregnacare conception , which i have only recently started approximatley 2 weeks ago, my partner is also on them. We have been trying for a baby for about 12 months now, and last month i had a miscarriage at 5 weeks..I have heard that after having a miscarriage it makes you more fertile, is this true? also does taking the pregnacare conception(his and her) boost fertility?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

No, what you heard is wrong. There is nothing like your fertility increases after having a miscarriage. In fact, you need to give more rest after having a miscarriage and then try again after some months. Ideally, you should have at least 2 months gap after having a miscarriage.

Pregnacare is a Multivitamin; it boosts general health and not fertility in particular.

Hope this helps.

Answered: Wed, 10 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor